# SDR SWI2025F01227

- Difficulty date: May 1, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR ANGLE 2 PLACES OF CORROSION BETWEEN FS761.85 AND FS785.15  (C-CHECK RO 09/07/2025)PERFORMED REPAIR OF RH PRESSURE FLOOR ANGLE 2 PLACES BETWEEN FS761.85 AND FS785.15 PER REO 670-53-41-735 REV -- DATE 2025-06-11. ALL STEPS COMPLIED WITH. LEAK CHECK GOOD SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYCARD 51-900-1002-SKY.
